논문KCI 등재
Long time behavior of solutions to semilinear hyperbolic equations involving strongly degenerate elliptic differential operators
대한수학회 (The Korean Mathematical Society)|2021.09|대한수학회지 (Journal of the KMS)|제58권 제5호|pp. 1279-1298|DOI 10.4134/JKMS.j200572
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The aim of this paper is to prove the existence of the global attractor of the Cauchy problem for a semilinear degenerate hyperbolic equation involving strongly degenerate elliptic differential operators. The attractor is characterized as the unstable manifold of the set of stationary points, due to the existence of a Lyapunov functional.
Abstract
The aim of this paper is to prove the existence of the global attractor of the Cauchy problem for a semilinear degenerate hyperbolic equation involving strongly degenerate elliptic differential operators. The attractor is characterized as the unstable manifold of the set of stationary points, due to the existence of a Lyapunov functional.
참고문헌 (33)
- Cung The Anh, "Global attractor for a semilinear strongly degenerate parabolic equation on RN", Nonlinear Differential Equations and Applications NoDEA, 21(5), pp.663~678 (2014), Springer Science and Business Media LLC[DOI]
- A. V. Babin, "Regular attractors of semigroups and evolution equations", J. Math. Pures Appl, 62(4), pp.441~491 (1983)
- A. V. Babin, "Attractors of partial differential evolution equations in an unbounded domain", Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 116(3-4), pp.221~243 (1990), Cambridge University Press (CUP)[DOI]
- A. V. Babin, "Attractors of Evolution Equations" (1992), North-Holland
- V. V. Chepyzhov, "Attractors for equations of mathematical physics", American Mathematical Society Colloquium Publications, 49 (2002), American Mathematical Society
- I. Chueshov, "Long-time behavior of second order evolution equations with nonlinear damping", Mem. Amer. Math. Soc, 195(912), pp.viii~183 (2008)[DOI]
- "Longtime dynamics of hyperbolic evolutionary equations in unbounded domains and lattice systems" (2005)[URL]
- Eduard Feireisl, "Attractors for semilinear damped wave equations on 3", Nonlinear Analysis: Theory, Methods & Applications, 23(2), pp.187~195 (1994), Elsevier BV[DOI]
- Nikos I. Karachalios, "Existence of a Global Attractor for Semilinear Dissipative Wave Equations on RN", Journal of Differential Equations, 157(1), pp.183~205 (1999), Elsevier BV[DOI]
- A.Kh. Khanmamedov, "Existence of a global attractor for the plate equation with a critical exponent in an unbounded domain", Applied Mathematics Letters, 18(7), pp.827~832 (2005), Elsevier BV[DOI]
- Alessia E. Kogoj, "On semilinear -Laplace equation", Nonlinear Analysis: Theory, Methods & Applications, 75(12), pp.4637~4649 (2012), Elsevier BV[DOI]
- Alessia E. Kogoj, "Attractors met X-elliptic operators", Journal of Mathematical Analysis and Applications, 420(1), pp.407~434 (2014), Elsevier BV[DOI]
- D. T. Luyen, "Two nontrivial solutions of boundary-value problems for semilinear Δ γ -differential equations", Mathematical Notes, 101(5-6), pp.815~823 (2017), Pleiades Publishing Ltd[DOI]
- Duong Luyen, "Existence of nontrivial solution for fourth-order semilinear Δγ-Laplace equation in RN", Electronic Journal of Qualitative Theory of Differential Equations, (78), pp.1~12 (2019), University of Szeged[DOI]
- D. T. Luyen, "Existence of Infinitely Many Solutions for Δγ-Laplace Problems", Mathematical Notes, 103(5-6), pp.724~736 (2018), Pleiades Publishing Ltd[DOI]
- D. T. Luyen, "Existence of solutions to boundary-value problems for semilinear Δγ differential equations", Mathematical Notes, 97(1-2), pp.73~84 (2015), Pleiades Publishing Ltd[DOI]
- D. T. Luyen, "Large-time behavior of solutions to degenerate damped hyperbolic equations", Siberian Mathematical Journal, 57(4), pp.632~649 (2016), Pleiades Publishing Ltd[DOI]
- Duong Trong Luyen, "Global attractor of the Cauchy problem for a semilinear degenerate damped hyperbolic equation involving the Grushin operator", Annales Polonici Mathematici, 117(2), pp.141~162 (2016), Institute of Mathematics, Polish Academy of Sciences[DOI]
- Duong Trong Luyen, "Existence of infinitely many solutions for semilinear degenerate Schrödinger equations", Journal of Mathematical Analysis and Applications, 461(2), pp.1271~1286 (2018), Elsevier BV[DOI]
- Duong Trong Luyen, "On the existence of multiple solutions to boundary value problems for semilinear elliptic degenerate operators", Complex Variables and Elliptic Equations, 64(6), pp.1050~1066 (2018), Informa UK Limited[DOI]
- Duong Trong Luyen, "Infinitely many solutions for a class of perturbed degenerate elliptic equations involving the Grushin operator", Complex Variables and Elliptic Equations, 65(12), pp.2135~2150 (2020), Informa UK Limited[DOI]
- A. Pazy, "Semigroups of linear operators and applications to partial differential equations, Applied Mathematical Sciences, 44" (1983), Springer-Verlag
- G. Raugel, "Handbook of dynamical systems, Vol. 2", pp.885~982 (2002), North-Holland
- J. C. Robinson, "Infinite-Dimensional Dynamical Systems, Cambridge Texts in Ap-plied Mathematics" (2001), Cambridge University Press
- G. R. Sell, "Dynamics of Evolutionary Equations, Applied Mathematical Sci-ences, 143" (2002), Springer-Verlag
- R. Temam, "Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Ap-plied Mathematical Sciences, 68" (1988), Springer-Verlag
- P. T. Thuy, "Nontrivial solutions to boundary value problems for semilinear strongly degenerate elliptic differential equations", Nonlinear Differential Equations and Applications NoDEA, 19(3), pp.279~298 (2012), Springer Science and Business Media LLC[DOI]
- P. T. Thuy, "Long time behavior of solutions to semilinear parabolic equations involving strongly degenerate elliptic differential operators", Nonlinear Differential Equations and Applications NoDEA, 20(3), pp.1213~1224 (2013), Springer Science and Business Media LLC[DOI]
- N. M. Tri, "Critical Sobolev exponent for degenerate elliptic operators", Acta Math. Viet-nam, 23(1), pp.83~94 (1998)
- N. M. Tri, "Semilinear Degenerate Elliptic Differential Equations, Local and global theories", pp.271~ (2010), Lambert Academic Publishing
- N. M. Tri, "Recent Progress in the Theory of Semilinear Equations Involving Degenerate Elliptic Differential Operators", pp.380~ (2014), Publishing House for Science and Technology of the Vietnam Academy of Science and Technology
- Bixiang Wang, "Attractors for reaction-diffusion equations in unbounded domains", Physica D: Nonlinear Phenomena, 128(1), pp.41~52 (1999), Elsevier BV[DOI]
- Haibin Xiao, "Asymptotic dynamics of plate equations with a critical exponent on unbounded domain", Nonlinear Analysis: Theory, Methods & Applications, 70(3), pp.1288~1301 (2009), Elsevier BV[DOI]
관련 논문AI추천
Global attractor for a semilinear strongly degenerate parabolic equation with exponential nonlinearity in unbounded domainsNguyen Xuan Tu대한수학회 · 대한수학회논문집2022 · 제37권 제2호Global attractor for a class of quasilinear degenerate parabolic equations with nonlinearity of arbitrary orderLe Thi Thuy, Nguyen Xuan Tu, Tran Thi Quynh Chi대한수학회 · 대한수학회논문집2021 · 제36권 제3호Long-time behavior of solutions to a nonlocal quasilinear parabolic equationLe Thi Thuy, Le Tran Tinh대한수학회 · 대한수학회논문집2019 · 제34권 제4호Global attractor for a semilinear pseudoparabolic equation with infinite delayDang Thi Phuong Thanh대한수학회 · 대한수학회논문집2017 · 제32권 제3호Global attractors for nonlocal parabolic equations with a new class of nonlinearitiesCung The Anh, Le Tran Tinh, Vu Manh Toi대한수학회 · 대한수학회지2018 · 제55권 제3호Asymptotic behavior for strongly damped wave equations on $\mathbb R^3$ with memoryDuong Toan Nguyen, Trong Luong Vu, Xuan-Quang Bui대한수학회 · 대한수학회지2024 · 제61권 제4호
이 간행물의 다른 논문 (11건)
Eventual shadowing for chain transitive sets of $C^1$ generic dynamical systems이만섭pp. 1059-1079A sufficient condition for a toric weak Fano 4-fold to be deformed to a Fano manifoldHiroshi Satopp. 1081-1107The stability of weak solutions to an anisotropic polytropic infiltration equationHuashui Zhanpp. 1109-1129On semilocal Klein-Gordon-Maxwell equations손주희, 유영석, 한종민pp. 1131-1145Inclusion relations and radius problems for a subclass of starlike functionsPrachi Gupta, Sumit Nagpal, Vaithiyanathan Ravichandranpp. 1147-1180
